# SDR WVER2017061103

- Difficulty date: May 31, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 34,861 hours, 24,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180735
- Condition: Gouged
- Location: Pax Door
- Part time: 34,861 hours, 24,974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, DOOR SIDE, NR 5 AND NR 21 LUGS FROM FWD ARE GOUGED.
